MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the stylet used to insert the tube did not detach after insertion, requiring the tube to be removed.The stylet is completely attached to the tube.No further information is available.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The lot met all defined acceptance requirements and was released.As part of the investigation, a gemba inspection was performed and all processes and controls were reviewed and found to be correctly followed.There were no conditions found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24639243
Report Number1423537-2026-00075
Device Sequence Number13304142
Product Code KNT
UDI-Device Identifier10884521518858
UDI-Public(01)10884521518858(17)280630(10)2319202664
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858
Device Catalogue Number8884720858
Device Lot Number2319202664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown